# SDR JJBA200953376

- Difficulty date: February 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 23,034 hours, 32,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330103
- Condition: Dented
- Location: Zone 100
- Part time: 23,034 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HR CHECK, FOUND DENT IN FUSELAGE, UNDER CARGO DOOR. CONTACTED MFG, THEY SUPPLIED RD8-53-10613 FOR THE REPAIR.
